| Model Number |
8253401 |
| Medical Device Problem Codes |
Computer Software Problem (1112); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis of the device found that the cpu board and dsp board had a failure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that pre-op, the nim 3.0 system will not boot-up at all, white screen only.The white screen issue was happening before the procedure.Rebooted multiple times and the machine was finally able to boot.No issues during the case.Post-op the machine was not able to boot again.There was no patient impact.
Additional Manufacturer Narrative
Additional code of img g02030 was incorrectly submitted in previous report.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.